| Model Number |
7313 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that he obtained blood glucose readings of 47 mg/dl at 4:58 p.M.And 420 mg/dl at 5:03 p.M.With the contour® next gen meter.The customer did not present any symptoms of hypoglycemia or hyperglycemia.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.This event is related to mdr # 1810909-2025-00015.
Additional Manufacturer Narrative
Despite three follow-up attempts, the customer did not return the device for evaluation.Therefore, the in-house contour® next gen meter with serial (b)(6) and the in-house contour® next test strips from lot # 3mhec51a were used for in-house testing, using blood spiked with glucose at 394 mg/dl and 67 mg/dl, as determined by the ysi instrument in five replicates each.All tests recovered within the fit-for-use limits.